# SDR YENA20130604119

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 40,558 hours, 14,324 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 3476
- Condition: Failed
- Location: Landing Gear
- Part time: 38,599 hours, 13,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO LGCIU FAULT ON ECAM.  ON TAKEOFF 3 RED LIGHTS INDICATING GEAR UNLOCKED.  ACCOMPLISHED TASK CARD 32-31-00 AND BITE CHECK OF LGCIU1&2.  R & R NR 1 LGCIU IAW AMM TASK 32-31-71.  ALSO REPLACED LANDING GEAR LEVER (6GA) AS PRECAUTIONARY IAW AMM 32-31-11.  ACCOMPLISHED LANDING GEAR SWING IAW AMM 07-11-000.  NO DEFECTS NOTED, ALL SYS NORMAL, ACFT OK FOR CONTINUED SERVICE.
